MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 204-25-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530); Unspecified Musculoskeletal problem (4535); Aseptic loosening (4883)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 1111755 200-02-41 - three peg patella 41mm.1931520 234-02-05 - optetrak asy,ps cemented femoral, sz 5, 2059194 204-04-55 - trapezoid tibial tray sz 5f/5t.Correction/removal number: z-0019-2022.
 
Event or Problem Description
As reported by legal notification, the male patient had an initial left tka on (b)(6) 2011.The patient underwent revision surgery on (b)(6) 2018 secondary to complete polyethylene liner wear and delamination liner with resulting synovitis, cyst formation, osteolysis of the femur and tibia, and aseptic loosening of the femoral and tibial components.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
The revision reported may have been the result of loosening and prosthesis wear.The aseptic (non-infected) femoral and tibial loosening was likely the result of insufficient bond between the components and bone.The tibial insert wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, f10 (remove erroneous entries from initial report), g2, h6: clinical codes, component code, type of investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16633082
Report Number1038671-2023-00531
Device Sequence Number12557676
Product Code JWH
UDI-Device Identifier10885862048462
UDI-Public10885862048462
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2016
Device Model Number204-25-09
Device Catalogue Number204-25-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer03/01/2024
04/10/2026
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date03/18/2024
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale